# SDR 2018FA0000386

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: General aviation
- Aircraft: N11CW
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737079
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Strut
- Condition: Cracked
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT OUT OF RDU HEARD A NOISE FROM FORWARD OF AIRCRAFT AND HAD WARNING NOTICE OF NOSE GEAR UNLOCK. MADE EMERGENCY LANDING INTO RDU. TOWED AIRCRAFT OFF RUNWAY AND TOOK TO FOB. UPON LANDING NOTICED UPPER DRAG BRACE THAT SUPPORTS NOSE STRUT WAS CRACKED THRU ON LEFT LEG OF BRACE.
